<< Previous Issue Kyungpook Mathematical Journal (Vol. 44, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 469—615
 Original Articles 
An Extension Theory Analogue of the Menger-Urysohn Addition Theorem for Stratifiable Spaces
Vera Tonic
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 469—472
On Certain Unified Integrals Involving General Class of Polynomials and the Multivariable $H$-function
Mridula Garg , Shweta Mittal
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 473—479
On the Laplace Transform and the Generalized Weyl Fractional Integral Operator Involving the $H$-function
S. P. Goyal , Rohit Mukherjee
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 481—493
Two Variations of the Choquet Game
Jiling Cao , Zbigniew Piotrowski
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 495—504
Cauchy Completeness of $\kappa$-frames
M. M. Ebrahimi , M. Mahmoudi , M. Vojdani Tabatabaee
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 505—510
Normal Interpolation on $Ax=y$ in CSL-Algebra Alg$\mathcal L$
Young Soo Jo1 , Joo Ho Kang2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 511—517
Periodic Solutions of a Delayed Population Model with One Predator and Two Preys
Rui Xu1 , M. A. J. Chaplain2 , F. A. Davidson2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 519—535
Error Estimation of Convergence of Distributions of Average of Reciprocals of Sine to the Cauchy Distribution
K. Neammanee
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 537—550
Regularities of Fractal Measures on ${\mathbb R}^2$
Hun Ki Baek , Hung Hwan Lee
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 551—555
Idealizers, Complete Integral Closures and Almost Pseudovaluation Domains
Mitsuo Kanemitsu1 , Ryûki Matsuda2 , Nobuharu Onoda3 , Takasi Sugatani4
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 557—563
Primitive Ideals of Semigroup Graded Rings
Hema Gopalakrishnan
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 565—573
Uniqueness of Meromorphic Functions with Deficient Poles
Indrajit Lahiri1 , Abhijit Banerjee2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 575—584
Inequality for Totally Real Warped Products in Locally Conformal Kaehler Space Forms
Young Ho Kim1 , Dae Won Yoon2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 585—592
An Extension of the Fuglede-Putnam Theorem to $(p,k)$-quasihyponormal Operators
Mi Young Lee
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 593—596
Poisson Brackets on Banach Algebras
Chun-Gil Park
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 597—606
On Generalized Quasi Einstein Manifolds
U. C. De , Gopal Chandra Ghosh
Kyungpook Mathematical Journal 2004 Vol. 44, No. 4, 607—615

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd